# SDR F3LA00219

- Difficulty date: August 24, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-3 CHECK INSPECTION, FOUND CORROSION ON INTERCOSTAL FROM STATION 284 TO STATION 294, BL 12L AT FORWARD LAVATORY THRESHOLD.  MAINTENANCE FABRICATED REPLACEMENT INTERCOSTAL, TREATED AND PRIMED PER SRM 51-10-02 AND INSTALLED PER 51-30-00 AND EA 53-737-085.  (M)
